# SDR CA090121012

- Difficulty date: December 23, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,552 hours
- Engine: Allsn 250C20B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6899253
- Condition: Unknown
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE TROUBLESHOOTING A STARTING ISSUE, THE FUEL PUMP WAS REPLACED DUE TO UNDETERMINED REASONS.
